# SDR CALA2023062802065

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30354
- Aircraft time: 79,558 hours, 19,037 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 143N1017
- Condition: Damaged
- Location: Sta 760
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUTOUT DAMAGE AND REPAIRED FUSELAGE FRAME AT STA 760 BETWEEN S8R AND S9R REF SRM 53-00-07 REPAIR 8 STEP 5 TABLE 203/REPAIR 8.DO THE INSPECTION AS GIVEN IN TABLE 20 OR 50,000 AIRFRAME FLIGHT CYCLES WHICHEVER COMES FIRST. METHOD O INSPECTION INTERVAL 3/REPAIR 8 ZONE 4 4,500 FLIGHT CYCLES FROM REPAIR INSTALLATION F INSPECTION DETAILED VISUAL INSPECTION.12,000 FLIGHT CYCLES CUTOUT DAMAGE AND REPAIRED FUSEAGE FRAME AT STA 760 BETWEEN S8R AND S9R REF SRM 53-00-04 REPAIR 8.INSPECTION REQUIREMENTS ADD EMP:V921314 DURING C-CK FRAME AT STA 760 BTWN STR 8R-9R REPAIRED PER SRM TOMC-APPROVAL FROM SC1ELBYC COMMENT 53-00-07-2R-8 RPR 8. THIS IS A CAT B REPAIR-FAA CONSIDERED PERMANENT PROVIDED INPECTION COMPLIANCE. PER TABLE 203 ZONE 4 INSPECT RPR INITIAL 4500 FC FROM RPR OR 50000 TAFC WHICHEVER COMES FIRST (4500 FC). INTERVALREINSPECTINONS ARE EVERY 12000 THEREAFTER. CURRENT TAFC 19037. REVIEWED RECORDS UPDATE QC REVIEWED INIT: 4,500 F/C FROM REPAIR WILL ITO TO RIR(-2638) RIR: EVERY 12,000 LT CURRENT TAFC 19037
